# SDR AALA202111111509

- Difficulty date: November 10, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 31,234 hours, 12,548 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF AT APPROXIMATELY 70 KNOTS, RECEIVED AMBER ECAM ENGINE 2 COMPRESSOR VANE. SHUTDOWN ENGINE PER ECAM,RETURNED TO GATE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
